Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 327437, 9 pages
http://dx.doi.org/10.1155/2012/327437
Research Article

On the Max-Type Equation π‘₯ 𝑛 + 1 = m a x { 1 / π‘₯ 𝑛 , 𝐴 𝑛 π‘₯ 𝑛 βˆ’ 1 } with a Period-Two Parameter

Department of Mathematics, Ahmet Kelesoglu Education Faculty, Konya University, 42090 Meram Campus, Meram Yeni Yol, Konya, Turkey

Received 30 September 2011; Accepted 12 November 2011

Academic Editor: Cengiz Γ‡inar

Copyright © 2012 İbrahim Yalçınkaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İbrahim Yalçınkaya, “On the Max-Type Equation with a Period-Two Parameter,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 327437, 9 pages, 2012. doi:10.1155/2012/327437